# SDR IXXA20250119008

- Difficulty date: January 19, 2025
- Submitted: January 19, 2025
- Operation: Air carrier
- Aircraft: N571AZ
- Make and model: Boeing 767323
- Aircraft serial: 30388
- Aircraft time: 91,103 hours, 12,634 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 114T3166116
- Condition: Cracked
- Location: Zone 600 Slat
- Part time: 91,103 hours, 12,634 cycles
- Component: Slat, Boeing
- Component part number: 114T3100402G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NO.7 LEADING EDGE SLAT COVE AREA SUB-STRUCTURAL ANGLE JUST INBD OF THE CENTER AUX TRACK IS CRACKED IN THE RADIUS.
